# SDR ASAA2019042289072

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,855 hours, 7,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF ATL ON A RNAV DEPARTURE & LNAV/VNAV ENGAGED ON TAKEOFF ROTATION LNAV & VNAV BOTH DISAPPEARED & WE LOST F/D GUIDANCE. WE TURNED BOTH F/D OFF, THEN ON & REENGAGED LNAV & VNAV WHICH WORKED. THEN CLIMBING OUT OF 15,000 FT VNAV DISENGAGED & FMA WENT INTO CWS PITCH. VNAV WOULD NOT REENGAGE RIGHT AWAY, WE TRIED VNAV SEVERAL MINUTES LATER GOING THROUGH 27,000 FT IT WORKED FOR REMAINDER OF FLIGHT. GROUNDED - YES. "A" DFCS LOGGED MSG 22-11822 - FMC DATA INVALID. FMC TESTS GOOD REF B737-900 AMM TASK 34-61-00-710-801. "A" DFCS TESTS GOOD PER AMM TASK 22-11-00-740-815.
